# SDR UALA2012091705234

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED AT BS 363, RBL 40.  REMOVED DAMAGED SECTIONS OF T-CAP AND FABRICATED A NEW REPAIR CHORD AND SPLICE ANGLES AND STRAPS PER EC-RA 5310-05536 NR 3, AND INSTALLED PER SRM 53-00-51.
